On generalized topologies arising from mappings

Document Type: Research Paper

Authors

1 University of Nis, Faculty of Sciences and Mathematics

2 Department of Mathematics and Informatics, Faculty of Mechancial Engineering, University of Belgrade

Abstract

Given a mapping $f:Xto X$ we naturally associate to it a monotonic
map $gg_f:exp Xto exp X$ from the power set of $X$ into itself,
thus inducing a generalized topology on $X$. In this paper we
investigate some properties of generalized topologies which are
defined by such a procedure.

Keywords

Main Subjects



Volume 38, Issue 3
September and October 2012
Pages 553-565
  • Receive Date: 31 July 2010
  • Revise Date: 22 February 2011
  • Accept Date: 22 February 2011